# SDR FDEA201910132635

- Difficulty date: October 13, 2019
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 74,523 hours, 18,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1D0554T
- Part serial: HNONE
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

BOTTOM OF AIRCRAFT AFT OF CTR LANDING GEAR SUSPECT CORROSION MARKED WITH TAPE REMOVED AND INSTALLED 2 FLOOR PANELS IN CTR CARGO FWD IAW AMM 53-21-01-4.
